# SDR FDEA202511082146

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 88,681 hours, 45,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141N327019
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH OUBD W/W TUNNEL WAS FOUND STRINGER S-23LH AT STA 399.5 (TUNNEL BEGINING) WITH   CORROSION  CORROSION FOUND OUTSIDE PERMITTED LIMITS ON S-23 LH STA 399.5 IAW B757 SRM 53-00-03-1A,   STRINGER SECTION WAS FABRICATED AND REPLACED IN S23 LH BETWEEN STA 365.25 TO 399.5   IAW B757 SRM 51-40-02-0G
